# SDR V0XD20180514009

- Difficulty date: May 5, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Baffle
- Part number: CN6242057902
- Condition: Cracked
- Location: Lt Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TRANSCOWL BAFFLE IS CRACKED.   REMOVED AND REPLACED THE BAFFLE IAW SRM 51-42-06.
